# SDR AALA980203

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H205213
- Condition: Broken
- Location: Slide Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0361 - DURING OVERNIGHT MAINTENANCE, LEFT HAND OVER WING SLIDE COMPARTMENT DOOR WOULD NOT OPEN NORMALLY.  LATCH LINKAGE AT CENTER LATCH WAS FOUND BROKEN.  REPLACED CENTER LATCH ON LEFT HAND OVER WING SLIDE COMPARTMENT AND AS A PRECAUTION, REPLACED AFT ACTUATOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
